# SDR EVCA2020030600000

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N499AE
- Make and model: Bell 407
- Aircraft serial: 53367
- Aircraft time: 8,776 hours, 27,921 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Freewheel Unit
- Part number: 406040500147
- Part serial: A7712
- Condition: Cracked
- Part time: 4,248 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, THE FREEWHEELING UNIT HOUSING WAS VISUALLY DISCOVERED TO BE CRACKED ON THE MATING SURFACE TO THE ENGINE. THE CRACK EXTENDED APPROXIMATELY 0.5 INCHES FROM THE ATTACHMENT HOLE.
